Items where Author is "Körmendi, Kristóf"
Group by: Item Type | No Grouping Number of items: 4. Körmendi, Kristóf and Pap, Gyula (2018) Statistical inference of 2-type critical Galton–Watson processes with immigration. Statistical Inference for Stochastic Processes, 21 (1). pp. 169-190. ISSN 1387-0874 Barczy, Mátyás and Körmendi, Kristóf and Pap, Gyula (2016) Statistical inference for critical continuous state and continuous time branching processes with immigration. METRIKA, 79 (7). pp. 789-816. ISSN 0026-1335 Barczy, Mátyás and Körmendi, Kristóf and Pap, Gyula (2015) Statistical inference for 2-type doubly symmetric critical irreducible continuous state and continuous time branching processes with immigration. JOURNAL OF MULTIVARIATE ANALYSIS, 139. pp. 92-123. ISSN 0047-259X Ispány, Márton and Körmendi, Kristóf and Pap, Gyula (2014) Asymptotic behavior of CLS estimators for 2-type doubly symmetric critical Galton-Watson processes with immigration. BERNOULLI, 20 (4). pp. 2247-2277. ISSN 1350-7265 |